Vol. 12, No. 1, 2011

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
On the twist conjecture for Coxeter groups

Christian J. Weigel

Vol. 12 (2011), No. 1, 111–140
Keywords
Coxeter group, twist conjecture
Mathematical Subject Classification 2010
Primary: 20F55, 51F15
Milestones
Received: 19 August 2010
Accepted: 12 January 2011
Authors
Christian J. Weigel